# SDR ABXA20131120656

- Difficulty date: November 20, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N220CY
- Make and model: Boeing 767383
- Aircraft serial: 24729
- Aircraft time: 79,751 hours, 11,142 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 114T1305269
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE BRACKET FROM TOP OF FRONT SPAR TO INBD LE STRUCTURE ABOVE SLAT PDU CRACKED.  R & R ANGLE BRACKET ON LE FRONT SPAR.  INSTALLED TWO PA FASTENERS ON SPAR THROUGH FUEL TANK, LEAK CHECKED FASTENERS.  REINSTALLED ACCESS PANELS IAW SRM 51-40-02, AMM 28-11-00 & AMM 27-81-11.  SDR INFORMATION, PART 114T1305-269 CRACKED LENGTH, .05 PART NAME ANGLE LOC LE FROM WBL 97.95.  ACFT WAS GNDED.
